Visit the NYSC home page. Visit the BSC home page. Visit the WSC home page. Visit the PSC home page. Visit MySportsClubs.com
NYSC
Connecticut
Long Island
Manhattan-23rd to Houston
Manhattan-below Houston
Manhattan-Midtown East
Manhattan-Midtown West
Manhattan-Upper East Side
Manhattan-Upper West Side
> 62nd & Broadway
> 63rd & West End
> 73rd & Central Park West
> 76th & Broadway
> 80th & Broadway
> 94th & Broadway
> 115th & 5th
> 125th Street - Harlem USA
> 145th & Frederick Douglass Blvd.
New Jersey Central
New Jersey North
NYC Boroughs
Westchester, Rockland and Putnam
BSC
PSC
WSC
 
145th & Frederick Douglass Blvd.
 
Address  (view map)
303 West 145th
New York, NY 10039
212.234.0016
Club Hours
Monday-Thursday: 5:30am-11:00pm
Friday: 5:30am-10:00pm
Saturday: 7:00am-9:00pm
Sunday: 7:00am-7:00pm
Off-Peak Hours
Monday-Friday 8:30am-11:00am
Monday-Friday 2:00pm-4:30pm
Monday-Friday 7:30pm-Close
Saturday-Sunday No Restrictions

Special Features
Sauna
Towel Service
XpressLine

     
Join online right now.
Interested in joining this or any of our other clubs? We've made it quick and easy.
Click here to get started.
Class Schedule
Group exercise classes are 55 minutes unless otherwise noted. Cycling classes are 45 minutes.
Small Group Training classes are 60 minutes. Registration is required.
Sports Clubs for Kids programs and classes are of various durations. Please see program brochures or contact your club for more information.

View policies:  Group Exercise ClassesSmall Group TrainingSports Clubs for Kids

* Reservation required
$ Additional fee and registration required
Print Class Schedule

Studio 1
Monday Tuesday Wednesday Thursday Friday Saturday Sunday
07:00 AM
Boxing (Noncontact)

08:00 AM
Abdominals
(30 min)

01:00 PM
SilverSneakers® I-MSRM

06:00 PM
Abdominals
(30 min)

06:30 PM*
Cardio Kickbox

07:30 PM
Total Body Conditioning

08:30 PM
Middle Eastern Belly Dance
07:00 AM
Vinyasa Yoga

09:00 AM
Abdominals
(30 min)

09:30 AM
Zumba Dance®
(45 min)

11:30 AM
SilverSneakers®-Cardio Circuit

12:30 PM
Vinyasa Yoga

07:15 PM
Pre-Season Sports Conditioning

08:15 PM
Core Conditioning
(30 min)
06:00 AM
Total Body Conditioning

07:00 AM
Boxing (Noncontact)

09:30 AM
Total Body Conditioning

12:00 PM
SilverSneakers®-Cardio Circuit

05:45 PM
Boxing (Noncontact)

07:45 PM
Step & Sculpt

08:45 PM
Dancenergy
07:00 AM
Vinyasa Yoga

09:00 AM
Abdominals
(30 min)

09:30 AM
Total Body Conditioning

11:30 AM
SilverSneakers® I-MSRM

06:15 PM
UXF Burn
(60 min)

08:30 PM
Vinyasa Yoga
10:30 AM
Pilates-Based Mat

01:00 PM
SilverSneakers® YogaStretch
(45 min)

06:00 PM
Zumba Dance®
09:30 AM
Step

10:30 AM
Total Body Conditioning

11:30 AM
Hatha Yoga
08:00 AM
Hatha Yoga
(90 min)

09:30 AM
Boot Camp

10:30 AM
Zumba Dance®
(45 min)

11:30 AM
Abdominals
(30 min)

Cycling Studio
Monday Tuesday Wednesday Thursday Friday Saturday Sunday
09:30 AM*
Spinning

06:30 PM
Spinning

07:30 PM
Spinning
06:00 AM
Spinning

07:00 AM
Spinning

06:30 PM
Spinning

07:30 PM
Spinning
07:00 AM
Spinning

10:30 AM
Spinning

06:30 PM*
Spinning

07:30 PM
Spinning
06:30 AM
Spinning
(45 min)

06:30 PM*
Spinning

07:30 PM*
Spinning
09:30 AM*
Spinning
09:30 AM*
Spinning

10:30 AM*
Spinning
09:30 AM
Spinning

10:30 AM*
Spinning